# SDR ASAA2019071430071

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,199 hours, 4,316 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 00194
- Condition: Intermittent
- Location: Window Heat
- Part time: 10,741 hours, 3,484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT AT FL320 RAN QRH OVERHEAT LIGHT STAYED EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED TSR. ON BITE OF WHCU FOUND #2, SENSOR #1 FAULT ON M321. RESISTANCE CHECK OF TEMP. SENSOR GOOD. REPLACED R2 WHCU M321. OPS CK GOOD, NO FAULTS REMAINING.
